# SDR SRAA960909

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 2612 · Fire Detection
- Part: Gaskets
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE INTO PHL. FLT 9010, NR 2 NACELLE OVERHEAT LIGHT CAME ON, SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT AT PHL.  FOUND SCOOP ANTI-ICE LINE ON LEFT HAND SIDE OF ENGINE LEAKING, REPLACED TWO GASKETS AND PERFORMED BLEED AIR LEAK CHECK, PER M.M. CH 75.  NONE FOUND ON ENGINE RUN, AIRCRAFT RETURNED TO SERVICE.
